| Model Number |
96-0908 |
| Medical Device Problem Code |
Noise, Audible (3273)
| Health Effect - Clinical Codes |
Adhesion(s) (1695); Hemorrhage/Blood Loss/Bleeding (1888); Pain (1994); Loss of Range of Motion (2032); Synovitis (2094); Joint Laxity (4526); Swelling/ Edema (4577)
| Date of Event |
08/09/2013
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
This pc was created to capture the event happened on (b)(6) 2013.On (b)(6) 2013, the patient had a left knee arthroscopic synovectomy to address left knee arthrofibrosis after total knee.The indications for surgery noted that the patient had a previous total knee, and then later on required a revision to a tc-iii style implant by depuy.The patient developed catching of his knee, swelling, and recurrent hemarthrosis.During this current procedure the surgeon observed peripatellar arthrofibrosis.(page 106 of 274) no components were revised.No other info was provided.Doi:(b)(6), 2011, doe: (b)(6), 2013, left knee.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.